# SDR FDEA201702080465

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 151VF HAS MULTIPLE AREAS OF EDGE DAMAGE. FABRICATED AFT CARGO COMPARTMENT FLOORBOARD 151VF PER DWG SRZ 25-005.
